# SDR ASAA2017083121808

- Difficulty date: August 31, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 36,869 hours, 11,241 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250434020
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER SHUTDOWN, NR 2 EGT SHOWED A RED BOX. GROUNDED - YES. ACCOMPLISHED FIM 71-06 TASK 805. NR 2 ENG EGT EXCEEDANCE SHOWS 979.0 DEGREES FOR 11.4 SECONDS REF AMM 71-00-00-740-801-F00. ENGINE EGT EXCEEDANCE PAGE CHECK ACCOMPLISHED NR 2 ENG EEC BITE REF FIM 73-00 TASK 801 LOGGED FAULT CODE 77-20862. CLEANED J9 & J10 HARNESSES & EGT CONNECTIONS PER AMM 77-21-00-140-806. ON COMPLETING RESISTANCE CK OF HARNESSES PER AMM 77-21-01-200-801-F00 FOUND J9 CONNECTOR AT EEC PINS B & V HIGH RESISTANCE. REMOVED & REPLACED J9 HARNESS PER AMM 73-21-06-400-802-F00. ACCOMPLISHED FADEC SYSTEM TEST PER AMM 73-21-00. OPS NML. RESET RED "BOX" ON NR 2 ENG EGT INDICATION. RAN NR 2 ENGINE. NO DEFECTS NOTED.
